Facebook Pixel
EmpowHER Guest

is plan b working? is this normal?

By Anonymous July 16, 2014 - 11:55pm
Rate This

On the 6th I took plan b for the "possible incident" that might have occurred. I was unsure if I had sex with my boyfriend or not due to intoxication. My boyfriend told me nothing happened but I'm not sure if I should trust him since he was pretty intoxicated himself. I wanted to be safe so I took plan b. Then on Friday the 11th I started what I think may be my period? I bled for three days & then stopped Monday night then on Wednesday the 16th yesterday, I had spotting. Is this normal? Is this plan b? Is this my period or plan b just "breaking through"? Should I still be expecting my regular period around the 25th? Please please help! I'm really stressed :(

Add a Comment1 Comments

HERWriter Guide

Hi Anon

Thanks for your post! 

A common side effect of Plan B is bleeding that usually occurs a few days to a week after taking it. So it's certainly possible that this is what is happening with you. 

Taking a pregnancy test about 12-14 days will let you know for sure. 



July 18, 2014 - 11:19am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!